# SDR 9802259936

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON LEVEL OFF AT FL330, FOUND A CRACK IN THE FIRST OFFICER'S WINDSHIELD, ACCOMPLISHED COM PROCEDURE.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED WINDSHIELD.  AIRCRAFT RETURNED TO SERVICE.
